MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 06437281190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).Medwatch field expiration date was provided as april 2019.(b)(6).
 
Event or Problem Description
The customer stated that they received erroneous results for one patient sample tested with the elecsys tsh assay, elecsys ft3 iii, the elecsys ft4 iii assay, and roche diagnostics cobas elecsys anti-tpo on a cobas 8000 e 801 module.The sample also had an erroneous result for the elecsys ft4 ii assay when tested on a second e 801 analyzer used for investigation.This medwatch will apply to the anti-tpo assay.Patient identifiers for information related to each other affected assay: (b)(6) = tsh, (b)(6) = ft3, (b)(6) = ft4 iii, (b)(6) = anti-tpo.Refer to the attachment for all patient data.The sample was tested on the customer's e 801 analyzer, then tested on abbott architect analyzers at the customer site and another laboratory.The sample was provided for investigation where it was tested on a second e 801 analyzer.Measurements for tsh, ft3, and ft4 iii were performed on the e 801 analyzer used for investigation on (b)(6) 2018.Measurements for ft4 ii and anti-tpo were performed on the e 801 analyzer used for investigation on (b)(6) 2018.No adverse events were alleged to have occurred with the patient.The e 801 analyzer used at the customer site is serial number (b)(4).The e 801 analyzer used for investigation is serial number (b)(4).
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS FT4 II ASSAY
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key8052445
Report Number1823260-2018-04164
Device Sequence Number16591078
Product Code CEC
UDI-Device Identifier04015630939831
UDI-Public4015630939831
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961489
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06437281190
Device Lot Number303203
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR